# SDR COMA0560587

- Difficulty date: November 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 29,369 hours, 28,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10019
- Part serial: 5132
- Condition: Unreliable
- Location: Te Flaps
- Part time: 6,274 hours, 5,614 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5290 - FLAPS FAIL CAUTION.  REPLACED THE RIGHT INBOARD FLAP ACTUATORS.
